# SDR USAA20090708SB113

- Difficulty date: July 6, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - MAINTENANCE REPORTED THE AFT LEFT AND THE AFT RIGHT EMERGENCY LIGHTS ILLUMINATED WHEN SELECTED OFF.  MAINTENANCE REMOVED AND REPLACED THE POWER SUPPLY ASSEMBLIES, WHICH INCLUDES THE BATTERY PACKS.  FUNCTIONAL CHECK GOOD PER JOB CARD A1C333006.  OPERATIONAL CHECK NORMAL.
